# SDR FDEA201207192617

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON FWD CARGO DOOR CUTOUT LOWER EXTERIOR SKIN AT FS 610 UNDER SCUFF PLATE AREA.  ACCOMPLISHED EA F-5330-160592. MAJOR REPAIR.
